# SDR MWEA060138

- Difficulty date: July 5, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 52,109 hours, 44,615 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Doubler
- Part number: 5910257503
- Condition: Delaminated
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX RUDDER TRIM TAB TRAILING EDGE IS DELAMINATED, NEAR THE CENTER OF THE TAB.  FABRICATED AND INSTALLED DOUBLER.
